Ask a doctor

Got Cortisone Injection over 2 Years Ago on a Cyst and Still Have the Scar and Discoloration, Options? (photo)

It has been over 2,5 years since i received the cortisone injection on my cheek to reduce a cyst but still have the discoloration and irregular scar depression on the spot. I was told that time would make this fade to normal by the dermatologist who supplied me the treatment, but it's been too long and i have to do something about it because it has been tormenting me psychologically for all this time. I posted a picture of what the lesion looks like, any advice or cure is greatly appreciated!!!

Doctor Answers (1)

Got Cortisone Injection over 2 Years Ago on a Cyst and Still Have the Scar and Discoloration, Options?

+1

Your posted photos do demonstrate the area in question. Options are: 1. Do nothing, 2. try fillers, 3. Laser + fillers, 4. surgical excision. 

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...